Advances in Differential Equations
- Adv. Differential Equations
- Volume 19, Number 9/10 (2014), 947-996.
Stability of integrable and nonintegrable structures
In this paper, we give a comprehensive account of several recent results on the stability of nontrivial soliton structures for some well-known non periodic dispersive models. We will focus on the simpler case of the generalized Korteweg-de Vries equations, covering the classical stability results by Bona, Souganidis, and Strauss until the results by Martel and Merle and our recent collaborations with Miguel Alejo and Luis Vega.
Adv. Differential Equations Volume 19, Number 9/10 (2014), 947-996.
First available in Project Euclid: 1 July 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q51: Soliton-like equations [See also 37K40] 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 37K10: Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies (KdV, KP, Toda, etc.) 37K40: Soliton theory, asymptotic behavior of solutions
Muñoz, Claudio. Stability of integrable and nonintegrable structures. Adv. Differential Equations 19 (2014), no. 9/10, 947--996.https://projecteuclid.org/euclid.ade/1404230129